DG Health Headache Relief PM - Tablets- 50 ct

In stock
ITEM
00746601
$2.75

Minimum order qty 1
Every 6 you order gets shipped as a pack
Print
DG Health Headache Relief PM contains acetaminophen, a non-aspirin pain reliever, and diphenhydramine, a non-addictive sleep aid. Get the sleep you need to awaken alert, refreshed, and well-rested the following morning.
More Information
Brand DG Health
Unit Size 50 each
Available Online & In-Store
Product Form Tablets
Health Need Night Time Pain Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
DG Health Allergy Capsules - 24 ct These easy-to-swallow allergy capsules from DG Health™ offer fast relief from sneezing; itchy, watery eyes; runny nose; and itchy throat. DG Health™ allergy capsules Diphenhydramine hydrochloride Antihistamine For allergy relief; sneezing; itchy, watery eyes; runny nose; itchy throat Easy to swallow 24 capsules . Quickview
DG Health Allergy Capsules - 24 ct

These easy-to-swallow allergy capsules from DG Health™ offer fast relief from sneezing; itchy, watery eyes; runny nose; and itchy throat.

  • DG Health™ allergy capsules
  • Diphenhydramine hydrochloride
  • Antihistamine
  • For allergy relief; sneezing; itchy, watery eyes; runny nose; itchy throat
  • Easy to swallow
  • 24 capsules
View Details X
DG Health Allergy Relief Tablets - 30 ct DG Health allergy relief tablets provide 24-hour relief from sneezing; runny nose; and itchy, watery eyes. Non-drowsy formula (when taken as directed). DG Health allergy relief tablets Loratadine, USP 10 mg Antihistamine 24-hour relief Non-drowsy when taken as directed 30 tablets . Quickview
DG Health Allergy Relief Tablets - 30 ct

DG Health allergy relief tablets provide 24-hour relief from sneezing; runny nose; and itchy, watery eyes. Non-drowsy formula (when taken as directed).

  • DG Health allergy relief tablets
  • Loratadine, USP 10 mg
  • Antihistamine
  • 24-hour relief
  • Non-drowsy when taken as directed
  • 30 tablets
View Details X
Alka-Seltzer Plus Cold & Cough Medicine, Citrus Tablets, 20 Count We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms:   Cough Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure INGREDIENTS: Active ingredients (in each tablet)                           Aspirin 325 mg (NSAID)*Chlorpheniramine maleate 2 mgDextromethorphan hydrobromide 10 mgPhenylephrine bitartrate 7.8 mg*nonsteroidal anti-inflammatory drug ALLERGENS:  N/A. Quickview
Alka-Seltzer Plus Cold & Cough Medicine, Citrus Tablets, 20 Count

We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms:

  •   Cough
  • Nasal Congestion
  • Sneezing
  • Runny Nose
  • Sore Throat
  • Fever
  • Headache & Body Ache
  • Sinus Pressure

INGREDIENTS: Active ingredients (in each tablet)                          
Aspirin 325 mg (NSAID)*
Chlorpheniramine maleate 2 mg
Dextromethorphan hydrobromide 10 mg
Phenylephrine bitartrate 7.8 mg
*nonsteroidal anti-inflammatory drug

ALLERGENS:  N/A

View Details X